Prati
John N. Shadid
John N. Shadid
Sandia National Labs, Computational Mathematics Dept.; Univ. of New Mexico, Mathematics Dept.
Potvrđena adresa e-pošte na sandia.gov - Početna stranica
Naslov
Citirano
Citirano
Godina
Multiphysics simulations: Challenges and opportunities
DE Keyes, LC McInnes, C Woodward, W Gropp, E Myra, M Pernice, J Bell, ...
The International Journal of High Performance Computing Applications 27 (1 …, 2013
4142013
Official Aztec user’s guide: Version 2.1
RS Tuminaro, M Heroux, SA Hutchinson, JN Shadid
Sandia National Laboratories, Albuquerque, NM 87185, 1999
397*1999
Block preconditioners based on approximate commutators
H Elman, VE Howle, J Shadid, R Shuttleworth, R Tuminaro
SIAM Journal on Scientific Computing 27 (5), 1651-1668, 2006
2452006
Reduced-order modeling of time-dependent PDEs with multiple parameters in the boundary data
MD Gunzburger, JS Peterson, JN Shadid
Computer methods in applied mechanics and engineering 196 (4-6), 1030-1047, 2007
1952007
A taxonomy and comparison of parallel block multi-level preconditioners for the incompressible Navier–Stokes equations
H Elman, VE Howle, J Shadid, R Shuttleworth, R Tuminaro
Journal of Computational Physics 227 (3), 1790-1808, 2008
1882008
Three-dimensional wideband electromagnetic modeling on massively parallel computers
DL Alumbaugh, GA Newman, L Prevost, JN Shadid
Radio Science 31 (1), 1-23, 1996
1721996
Stability of the SUPG finite element method for transient advection–diffusion problems
PB Bochev, MD Gunzburger, JN Shadid
Computer methods in applied mechanics and engineering 193 (23-26), 2301-2323, 2004
1252004
Interplay of ryanodine receptor distribution and calcium dynamics
LT Izu, SA Means, JN Shadid, Y Chen-Izu, CW Balke
Biophysical journal 91 (1), 95-112, 2006
1242006
A taxonomy of consistently stabilized finite element methods for the Stokes problem
T Barth, P Bochev, M Gunzburger, J Shadid
SIAM Journal on Scientific Computing 25 (5), 1585-1607, 2004
1242004
Reaction diffusion modeling of calcium dynamics with realistic ER geometry
S Means, AJ Smith, J Shepherd, J Shadid, J Fowler, RJH Wojcikiewicz, ...
Biophysical journal 91 (2), 537-557, 2006
1152006
Stabilized shock hydrodynamics: I. A Lagrangian method
G Scovazzi, MA Christon, TJR Hughes, JN Shadid
Computer Methods in Applied Mechanics and Engineering 196 (4-6), 923-966, 2007
1102007
Towards a scalable fully-implicit fully-coupled resistive MHD formulation with stabilized FE methods
JN Shadid, RP Pawlowski, JW Banks, L Chacón, PT Lin, RS Tuminaro
Journal of Computational Physics 229 (20), 7649-7671, 2010
1092010
Studies of the accuracy of time integration methods for reaction–diffusion equations
DL Ropp, JN Shadid, CC Ober
Journal of computational physics 194 (2), 544-574, 2004
1092004
An inexact Newton method for fully coupled solution of the Navier–Stokes equations with heat and mass transport
JN Shadid, RS Tuminaro, HF Walker
Journal of Computational Physics 137 (1), 155-185, 1997
1011997
Globalization techniques for Newton–Krylov methods and applications to the fully coupled solution of the Navier–Stokes equations
RP Pawlowski, JN Shadid, JP Simonis, HF Walker
SIAM review 48 (4), 700-721, 2006
872006
Bifurcation and stability analysis of laminar isothermal counterflowing jets
RP Pawlowski, AG Salinger, JN Shadid, TJ Mountziaris
Journal of Fluid Mechanics 551, 117-139, 2006
832006
Fundamental models of the metalorganic vapor-phase epitaxy of gallium nitride and their use in reactor design
RP Pawlowski, C Theodoropoulos, AG Salinger, TJ Mountziaris, ...
Journal of Crystal Growth 221 (1-4), 622-628, 2000
812000
Stability of operator splitting methods for systems with indefinite operators: Advection–diffusion–reaction systems
DL Ropp, JN Shadid
Journal of Computational Physics 228 (9), 3508-3516, 2009
742009
Performance of a parallel algebraic multilevel preconditioner for stabilized finite element semiconductor device modeling
PT Lin, JN Shadid, M Sala, RS Tuminaro, GL Hennigan, RJ Hoekstra
Journal of Computational Physics 228 (17), 6250-6267, 2009
732009
Least squares preconditioners for stabilized discretizations of the Navier–Stokes equations
H Elman, VE Howle, J Shadid, D Silvester, R Tuminaro
SIAM Journal on Scientific Computing 30 (1), 290-311, 2008
732008
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20